Confusion with Acetaminophen
Heubi JE. AHRQ WebM&M [serial online]. January 2006.
Parents of a 5-year-old, told to give their son acetaminophen for his fever, return 2 days later because he is acutely ill. Tests reveal dangerously high acetaminophen levels. It turns out the parents had miscalculated the dosage.
Free full text
Flores G. AHRQ WebM&M [serial online]. April 2006.
Schillinger D. AHRQ WebM&M [serial online]. March 2004.
XL or Smaller?
Kozer E. AHRQ WebM&M [serial online]. June 2003.
Nonfatal, unintentional medication exposures among young children—United States, 2001–2003.
Centers for Disease Control and Prevention. MMWR Morb Mortal Wkly Rep. January 13, 2006;55:1-5.
View all related resources...
Find Related Resources by...
Setting of Care
Health Care Providers
Noncognitive Errors ("Slips & Lapses")
Approach to Improving Safety
Produced for the
Agency for Healthcare Research and Quality
team of editors
University of California, San Francisco
with guidance from a prominent
. The AHRQ PSNet site was designed and implemented by Silverchair.
Contact AHRQ PSNet
Terms & Conditions
Freedom of Information Act
The White House
USA.gov: U.S. Government Official Web Portal
Agency for Healthcare Research and Quality • 540 Gaither Road Rockville, MD 20850 • Telephone: (301) 427-1364